Approximating a Shortest Watchman Route

DSpace Repository

Approximating a Shortest Watchman Route

Details

Files for download

Find Full text There are no files associated with this item.

Facebook
Overview of item record
Publication Article, peer reviewed scientific
Title Approximating a Shortest Watchman Route
Author(s) Nilsson, Bengt J.
Date 2001
English abstract
We present a fast algorithm for computing a watchman route in a simple polygon that is at most a constant factor longer than the shortest watchman route. The algorithm runs in $O(n\log n)$ time as compared to the best known algorithm that computes a shortest watchman route which runs in $O(n^6)$ time.
Publisher IOS Press
Host/Issue Fundamenta Informaticae;3
Volume 45
Pages 253-281
Language eng (iso)
Subject(s) Computational Geometry
Algorithms
Art Gallery Problem
Visibility
Watchman Routes
Sciences
Research Subject Categories::MATHEMATICS::Applied mathematics::Theoretical computer science
Handle http://hdl.handle.net/2043/6644 Permalink to this page

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics